Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crm6360

What percentage of Accutane users experience the "blush

Some people report that their faces take on a reddish tint or "blush" while on Accutane, usually in the later stages. How common is this, and are certain skin types more likely to experience this?

Personally, having very light skin, I would welcome any blushness... because I think it would make those red marks less noticeable. Does this logic make sense, or am I missing something?

Share this post


Link to post
Share on other sites

Couldnt really say, ...Dont think theres an answer as such other than your skin being real sensitive whilst on the treatment. Oh and bloods at the suface (So im told?)... Dont quote me on it tho.

Before ro-acc i wasnt no where near fairskinned, dark moreso.. Could be known to :oops: givin the embrassment at times.

But now... I get taken advantage of because people kno its so easy to make me blush! :lol: Barstads Heh

...Im even prone to go red when im laughing to hard... :-s

Your red marks... Are they blemishes or healed pimples wuld you say?

(Reason i ask this is because i had blemishes on cheeks before ro-acc which have now gone... And i dont have the 'red tint' problem ..you'd get that if sumthin you used irrated you in the slightest, As i found out)

Share this post


Link to post
Share on other sites

I totally have the blush effect going. I woke up today and my face was pretty damn red, like I was embarrassed about something. The accutane definetly has that effect on my type of skin, and I'm pale.

Share this post


Link to post
Share on other sites

my cheeks were both a real light pink and my forehead was a real light pink as well when i was on accutane. although it doesnt look good after you've been exercising and they turn bright red, it sort of hides all the red marks. after i got of accutane i really noticed how many scars i have, but they're fading now so it's all good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×